A remark on periodic solutions of singular Hamiltonian systems

Shinji Adachi, Kazunaga Tanaka, Masahito Terui

    Research output: Contribution to journalArticle

    2 Citations (Scopus)

    Abstract

    In this note we study the existence of non-collision periodic solutions for singular Hamiltonian systems with weak force. In particular for potential V(t,q) ∼ - 1/dist(q,D)α, where D is a compact C 3-surface in ℝN, we prove the existence of a non-collision periodic solution.

    Original languageEnglish
    Pages (from-to)265-274
    Number of pages10
    JournalNonlinear Differential Equations and Applications
    Volume12
    Issue number3
    DOIs
    Publication statusPublished - 2005 Dec

    Fingerprint

    Hamiltonians
    Singular Systems
    Hamiltonian Systems
    Periodic Solution

    Keywords

    • Periodic solution
    • Singular Hamiltonian system

    ASJC Scopus subject areas

    • Applied Mathematics
    • Analysis

    Cite this

    A remark on periodic solutions of singular Hamiltonian systems. / Adachi, Shinji; Tanaka, Kazunaga; Terui, Masahito.

    In: Nonlinear Differential Equations and Applications, Vol. 12, No. 3, 12.2005, p. 265-274.

    Research output: Contribution to journalArticle

    @article{83bc90ed08eb4e549056ceb53e241406,
    title = "A remark on periodic solutions of singular Hamiltonian systems",
    abstract = "In this note we study the existence of non-collision periodic solutions for singular Hamiltonian systems with weak force. In particular for potential V(t,q) ∼ - 1/dist(q,D)α, where D is a compact C 3-surface in ℝN, we prove the existence of a non-collision periodic solution.",
    keywords = "Periodic solution, Singular Hamiltonian system",
    author = "Shinji Adachi and Kazunaga Tanaka and Masahito Terui",
    year = "2005",
    month = "12",
    doi = "10.1007/s00030-003-1069-y",
    language = "English",
    volume = "12",
    pages = "265--274",
    journal = "Nonlinear Differential Equations and Applications",
    issn = "1021-9722",
    publisher = "Birkhauser Verlag Basel",
    number = "3",

    }

    TY - JOUR

    T1 - A remark on periodic solutions of singular Hamiltonian systems

    AU - Adachi, Shinji

    AU - Tanaka, Kazunaga

    AU - Terui, Masahito

    PY - 2005/12

    Y1 - 2005/12

    N2 - In this note we study the existence of non-collision periodic solutions for singular Hamiltonian systems with weak force. In particular for potential V(t,q) ∼ - 1/dist(q,D)α, where D is a compact C 3-surface in ℝN, we prove the existence of a non-collision periodic solution.

    AB - In this note we study the existence of non-collision periodic solutions for singular Hamiltonian systems with weak force. In particular for potential V(t,q) ∼ - 1/dist(q,D)α, where D is a compact C 3-surface in ℝN, we prove the existence of a non-collision periodic solution.

    KW - Periodic solution

    KW - Singular Hamiltonian system

    UR - http://www.scopus.com/inward/record.url?scp=28944433762&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=28944433762&partnerID=8YFLogxK

    U2 - 10.1007/s00030-003-1069-y

    DO - 10.1007/s00030-003-1069-y

    M3 - Article

    VL - 12

    SP - 265

    EP - 274

    JO - Nonlinear Differential Equations and Applications

    JF - Nonlinear Differential Equations and Applications

    SN - 1021-9722

    IS - 3

    ER -